X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

can suboxone cause hair loss

  1. Questions
  2. >
  3. Category: Suboxone
  4. >
  5. can suboxone cause hair loss

Asked: 2019-06-23 23:03:02

I am losing my hair. Just all of sudden my hair has begun to thin and fall out. Is this a side effect of suboxone?
5

11

Answered: 2019-06-24 07:25:42

Hair loss is not a side effect that is listed on the drug information. In the U.S, it is not recognized as side effect of taking suboxone. Although, their have been reports of hair loss in patients taking this drug.

6

Answered: 2019-06-25 03:16:34

I have to agree with all the previous answers. I don’t think it is listed but it certainly possible. Talk to your doctor about it. It could be a reaction with your body that is different from others.

5

Answered: 2019-06-24 06:09:57

Hair loss is not listed as side effect. I am currently on suboxone and just checked my information packet. So far, I have not experienced any hair loss.

1

Answered: 2019-06-24 02:34:31

Not really sure. Don’t know anyone that experienced hair loss while on suboxone.

1

Answered: 2019-06-25 15:47:13

I have a few friends that have noticed some hair loss while taking suboxone. They say its not listed as a side effect but plan on talking with their doctor about it.

We want to listen to your answers

Have an addiction specialist help you.
Find the treatment you deserve!